MAUDE Adverse Event Report: ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR

ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR
Model Number 2002
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device still implanted; not returned.
 
Event or Problem Description
This recharge clinical trial subject was implanted with the maestro rechargeable system on (b)(6) 2011.This subject has experienced several magnet swipe deactivations of the implanted rechargeable neuroregulator, that were initially reported on (b)(6) 2016.On (b)(6) 2016 additional information was received indicating multiple additional unanticipated deactivations of the rnr on (b)(6) 2016 with no associated magnet deactivation code.At last report, this subject is currently receiving therapy from the implanted device.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
RECHARGEABLE NEUROREGULATOR
Manufacturer (Section D)
ENTEROMEDICS, INC.
2800 patton road
saint paul MN 55113
MDR Report Key6237405
Report Number3005025697-2017-00002
Device Sequence Number10857243
Product Code PIM
UDI-Device Identifier00857334004262
UDI-Public00857334004262
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/29/2012
Device Model Number2002
Device Catalogue Number2002
Device Lot Number093511911A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2016
Initial Report FDA Received Date01/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EZETROL 10 MG; MULTIVITAMIN
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient Weight101